2019
Том 71
№ 6

All Issues

Mamedova V. A.

Articles: 1
Article (English)

On removable sets of solutions of second-order elliptic and parabolic equations in nondivergent form

Gadjiev T. S., Mamedova V. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2009. - 61, № 11. - pp. 1485-1496

We consider nondivergent elliptic and parabolic equations of the second order whose leading coefficients satisfy the uniform Lipschitz condition. We find a sufficient condition for the removability of a compact set with respect to these equations in the space of Hölder functions.